# SDR CA981123009

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B16
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 256K433
- Condition: Failed
- Location: Rt Mlg
- Part time: 282 hours
- Component: 50090291
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING LANDING, THE TIRE TREAD SEPARATED FROM THE NR 3 MAIN AND DAMAGED THE RIGHT MLG WIRING HARNESS.  SUBMITTER INDICATES THAT GOODYEAR IS AWARE OF PROBLEM AND ARE ACTIVELY TRYING TO SOLVE.  REF. GOODYEARS B 98-32-001.  PART TC:  168
